# SDR REXA2024071600552

- Difficulty date: February 27, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341912
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 LOWER DOOR POST REPAIR IS CORRODED WITH LOOSE FASTENERS. LH FS280 LOWER DOOR POST REPAIR IS CORRODED WITH LOOSE FASTENERS. REMOVED EXISTING REPAIR AT LH LOWER DOOR POST, IAW CRJ-900 SRM 51-42-13-001-001-A01. FABRICATED REPAIR PARTS IAW 53-11-10-201-006-A01 LH LOWER DOOR POST REPAIR PARTS REQUIRE INSTALL PER SRM 53-11-10-201-006-A01 INSTALLED NEW FABRICATED REPAIR ITEMS -3 (7075-0 .032 PO# T35829) -5 (7075-0 .040 PO# W85191) @ PREVIOUS REPAIR LOCATION IAW CRJ 900 SRM 53-11-10-201-006-A01. 5EA FASTENERS REQUIRE INSTALL ON FWD FACE OF REPAIR. TO COMPLETE REPAIR, INSTALLED 5 EACH REMAINING REPAIR FASTENERS PER CRJ 900 SRM 53-11-10-201-006-A01. REMOVED CLIP P/N CC670-34191-2 AT LH LOWER DOOR POST, IAW CRJ-900 SRM 51-42-06-001-001-A01. INSTALLED CLIP P/N CC670-34191-2 AT LH LOWER DOOR POST, IAW CRJ-900 SRM 51-42-06-001-001-A01 & 53-11-10-201-006-A01.
